# SDR 05FDEA00421

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK LT OF CENTER FROM FS 16 TO FS 18 HAS CORROSION REF N00519.  REMOVED AND REPLACED SEAT TRACK FROM FS 16 TO FS 18 IAW SRM 51-40-21 AND EA 6-5310-86038.
